# SDR UALA2009051101320

- Difficulty date: May 8, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 56,624 hours, 10,510 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78941
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EEL LIGHT MISSING AT SEAT 1E.   REPLACED AFT EEL LIGHT, OP CHECKS GOOD.
